# SDR AALA201911279001

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 62,939 hours, 10,429 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulty
- Location: Ailerons
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE VISIT: AILERON LOCKOUT EICAS CAME ON AT 6000 FT DURING DESCENT. REMOVED AND REPLACED AILERON LOCKOUT ACTUATOR AND ACCOMPLISHED AILERON LOCKOUT ACT TEST IAW AMM 27-11-44-201.
